link to homepage
Mathematics


 

Zhu Cao, Ph.D.
Visiting Assistant Professor
Department of Mathematics
University of Mississippi
Ph.D., University of Illinois at Urbana-Champaign, 2008


Contact Information

Hume Hall 214
Phone: (662) 915-1932
Email: zcao3@olemiss.edu
Fax: (662) 915-5491


Teaching -Spring 2011

Office Hours: MWF 2:30-4:30 or by appointment
Math 261-2 10:00-10:50 MWF
Math 261-3 11:00-11:50 MWF
Math 264-3 12:00-12:50 MWF


Research Interests

Number theory, including q-series, theta functions, and partitions.
Publication List in MathSciNet


Selected Publications
  • Integer matrix exact covering systems and product identities for theta functions, Int. Math. Res.
    Not. IMRN., published online on December 6, 2010.
    http://imrn.oxfordjournals.org/content/early/2010/12/06/imrn.rnq253.abstract
  • On Somos' dissection identities, J. Math. Anal. Appl. 365 (2010), no. 2, 659-667.
  • On the applications of roots of unity to q-series, Partitions, q-Series and Modular Forms (K.
    Alladi and F. Garvan, Eds.), Developments in Math., Springer, 2011, to appear.
  • On a Reciprocity Theorem in Ramanujan’s Lost Notebook, submitted.
  • Rational matrix exact covering systems and a certain kind of product identities for theta functions,
    submitted.

Personal Interests
Tennis, Ping-pong, Skiing, Music